MathSciNet Relay Station
MathSciNet bibliographic data
MR1017328 (91f:35098) 35J60 (35B50)
Jensen, Robert Uniqueness criteria for viscosity solutions of fully nonlinear elliptic partial differential equations. Indiana Univ. Math. J. 38 (1989), no. 3, 629–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement